# SDR USAASB97043

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: BACH5M0183CCR
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LGA - FL 785 - SHORTLY AFTER TAKEOFF, THE NR 1 ENGINE, HYD SYSTEM A, LOW PRESS LIGHT ILLUMINATED.  CREW NOTICED HYD SYSTEM A QTY GAUGE ALSO STARTED TO GO DOWN.  CREW TURNED OFF SYSTEM A HYD PUMP AND THEN TURNED OFF THE SYSTEM A ELECTRIC PUMP WITH ONE QUARTER QTY SHOWING.  DECISION WAS MADE TO RETURN TO FIELD AT LGA.  PUMPS WERE KEPT OFF UNTIL EXTENDING LANDING GEAR.  NO EMERGENCY WAS DECLARED AND THE FLT LANDED WITHOUT FURTHER INCIDENT.  THE A/C TAXIED OFF THE RUNWAY AND WAS TOWED TO THE GATE.  NO CAVITATION OF SYSTEM OCCURRED AS FLUID QTY STAYED ABOVE EMPTY.  MX FOUND THE HYD SYSTEM A, RUDDER PCU RETURN LINE, IN THE TAIL COMPT HAD BURST.  REPLACED SAME, OPS CHECK AND LEAK CHECK GOOD.  (M)
